# SDR 2020F00120

- Difficulty date: March 12, 2020
- Submitted: March 20, 2020
- Operation: Air carrier
- Aircraft: N741AX
- Make and model: Boeing 767232
- Aircraft serial: 22215
- Aircraft time: 89,451 hours, 43,779 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support
- Condition: Gouged
- Location: Te Flap
- Part time: 89,451 hours, 43,779 cycles
- Component: Flap, Boeing
- Component part number: 1131220115P
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRBORNE/PEMCO NON-ROUTINE 2387N1921 DISCREPANCY: LH OTBD T/E FLAP, SUPPORT NO. 1 GOUGED, INBD ANGLED LEG, OTBD EDGE, FWD OF FLAP ATTACHMENT LUG.  CORRECTIVE ACTION: REAIR DAMAGE (GOUGE) ON LH OTBD T/E FLAP SUPPORT #1 IAW EO # CONTROL 20089 REV. IR
